# SDR 97ZZZX1366

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N44BL
- Make and model: Cessna 172I
- Aircraft serial: 17256854
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Part number: 05310181
- Condition: Loose Rivets
- Location: Bot Rud Attach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION FOUND ATTACH BRACKET FOR RUDDER BOLT TO HAVE LOOSE RIVETS.  PART NUMBER FOR BRACKET BOTTOM ATTACH IS 0531018-1 AND FOR TOP ATTACH 0531018-2.
